# SDR MWEA98123

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTERCOSTAL WAS FOUND CORRODED AND CRACKED AT FRAME STA 408 BELOW LONGERON 18R.  REMOVED DAMAGED SEC OF INTERCOSTAL, FABRICATED REPAIR PART IAW SRM 53-11-2, INSTALLED REPAIR PART IAW SRM 51-30.
